All Journal Entries Journals
Previous | Next

Hot Flashes!

Apr 09, 2010 - 2 comments

I am on CD6 and 4th day on CLOMID and I feel like I am sitting in a sauna! Thank god this is the only side effect so far. I dont think I can handle anything else with it. Staying Positive...I hope I O!

Comments
Post a Comment
1267359 tn?1406841395
by Wannababybump, Apr 12, 2010
Oh man... get naked! jk =] By now you should be done with clomid, are you still having the side effects?

So, if you're on CD6 does that mean you started clomid on CD2? My dr told me to take it CD5...do you know if it's different for everybody?

1268191 tn?1278457609
by silvia_carrizal, Apr 12, 2010
I was on clomid CD 3-7. I have been off of it for two days now and still feel hot. I hope u have a better experience. I have heard of women not having any side effects.
I read somewhere that taking it on  CD3-7 can cause more follies and taking it on CD5-9 less follies but higher quality.


Post a Comment